# SDR R61A201905240635

- Difficulty date: May 24, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 39,203 hours, 23,178 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 17031033021
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FIXED LE SLAT #2 OB TRACK CUT OUT CRACK TO BE INVESTIGATED. LH WING FIXED LE SLAT #2 OB CUT OUT REPAIRED IAW ETD2019-170-072282.  A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
